The University of Southampton
University of Southampton Institutional Repository

Projective representations of the infinite orthogonal group

Projective representations of the infinite orthogonal group
Projective representations of the infinite orthogonal group
0025-5793
115-121
Plymen, R.J.
76de3dd0-ddcb-4a34-98e1-257dddb731f5
Plymen, R.J.
76de3dd0-ddcb-4a34-98e1-257dddb731f5

Plymen, R.J. (1977) Projective representations of the infinite orthogonal group. Mathematika, 24 (1), 115-121. (doi:10.1112/S0025579300008962).

Record type: Article

Full text not available from this repository.

More information

Published date: June 1977
Organisations: Pure Mathematics

Identifiers

Local EPrints ID: 359967
URI: https://eprints.soton.ac.uk/id/eprint/359967
ISSN: 0025-5793
PURE UUID: 08da050f-b0ae-4dd9-b2ef-533a424fe0c9

Catalogue record

Date deposited: 26 Nov 2013 13:18
Last modified: 18 Jul 2017 03:16

Export record

Altmetrics

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of https://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×